# SDR A6WA201644176

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,900 hours, 31,569 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM EXTERIOR.  LUBRICATED SERVICE DOOR SEAL, HANDLE, AS REQUIRED.  OPS CHECK NORMAL.  DOOR OPENS FROM OUTSIDE, ACFT OK FOR SERVICE.
